BibTeX record journals/amc/HoangYX14

download as .bib file

@article{DBLP:journals/amc/HoangYX14,
  author    = {Tuan Anh Hoang and
               Gang George Yin and
               Fubao Xi},
  title     = {Numerical solutions of regime-switching jump diffusions},
  journal   = {Appl. Math. Comput.},
  volume    = {244},
  pages     = {822--835},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.amc.2014.07.052},
  doi       = {10.1016/j.amc.2014.07.052},
  timestamp = {Fri, 21 Feb 2020 21:23:18 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/HoangYX14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics